MAUDE Adverse Event Report: ZIMMER DENTAL 15 DEG TAPER,3.5P 2MM-3MM; DENTAL ABUTMENT

ZIMMER DENTAL 15 DEG TAPER,3.5P 2MM-3MM; DENTAL ABUTMENT
Catalog Number 15AT323
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported abutment loosening+ screw deformed when try to tight.Several implants were implanted on (b)(6) 2022.The immediate loading was performed in the afternoon.The restoration was delivered.There was no adverse reactions after surgery.The patient came for re-examination on (b)(6) 2023.The abutment loosening was found, leading to the screw deformed.The force could not be applied and locked tightly, leading to the failure.The implant was then removed.The corresponding number was tsv4b11.The batch number was 63850943.Tooth site # 44-45.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie received one (1) 15at323, (15 deg taper,3.5p 2mm-3mm) for evaluation.Visual evaluation was performed, the screw threads did not appear to be damage.During a functional / physical test, the abutment screwed into an in-house zimmer implant as intended.This complaint refers to the specific device 15at323.Dhr review was completed for the subject lot number 63873012.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 63873012 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : loosening the customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was abutment screw is not torqued to specification.Therefore, based on the available information, a device malfunction did not occur.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report; d9: device availability; g3: date received by manufacturer; g6: checked "follow-up"; h2: checked follow-up type; h3: changed "no" to "yes"; h6: entered evaluation codes; h10: added manufacturer narrative.

Brand Name
15 DEG TAPER,3.5P 2MM-3MM
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18587573
Report Number0002023141-2024-00170
Device Sequence Number20955421
Product Code NHA
UDI-Device Identifier00889024012042
UDI-Public(01)00889024012042(17)221130(10)63873012
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K111853
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/29/2022
Device Catalogue Number15AT323
Device Lot Number63873012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/04/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale
Patient EthnicityNon Hispanic